RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 5, Pages 635–640 (Mi mz9547)  

Functional equations in the theory of semigroups

V. P. Anosov, P. E. Sobolevskii

Voronezh State University

Abstract: It is established that the collection of regular solutions of the equation $f(t+s)=G[f(t),f(s)]$, where $G(\alpha, \beta)$ is a symmetric polynomial, coincides with the collection of semigroups.

Full text: PDF file (618 kB)

English version:
Mathematical Notes, 1970, 7:5, 382–385

Bibliographic databases:

UDC: 513.88
Received: 14.05.1969

Citation: V. P. Anosov, P. E. Sobolevskii, “Functional equations in the theory of semigroups”, Mat. Zametki, 7:5 (1970), 635–640; Math. Notes, 7:5 (1970), 382–385

Citation in format AMSBIB
\Bibitem{AnoSob70}
\by V.~P.~Anosov, P.~E.~Sobolevskii
\paper Functional equations in the theory of semigroups
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 5
\pages 635--640
\mathnet{http://mi.mathnet.ru/mz9547}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=265486}
\zmath{https://zbmath.org/?q=an:0205.14901|0194.17602}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 5
\pages 382--385
\crossref{https://doi.org/10.1007/BF01123851}


Linking options:
  • http://mi.mathnet.ru/eng/mz9547
  • http://mi.mathnet.ru/eng/mz/v7/i5/p635

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:112
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020